LI Yafeng, FENG Xiangchu, WANG Weiwei. Color-Dependent Diffusion Equations Based on Quaternion Algebra[J]. Chinese Journal of Electronics, 2012, 21(2): 277-282.
Citation: LI Yafeng, FENG Xiangchu, WANG Weiwei. Color-Dependent Diffusion Equations Based on Quaternion Algebra[J]. Chinese Journal of Electronics, 2012, 21(2): 277-282.

Color-Dependent Diffusion Equations Based on Quaternion Algebra

  • Received Date: 2010-04-01
  • Rev Recd Date: 2011-11-01
  • Publish Date: 2012-04-25
  • Based on quaternion algebra, this paper proposes two new smoothing models called colordependent diffusion equations. One model is designed to only smooth the components in the direction of a chosen color. The other model is designed to only smooth the components perpendicular to the direction of a chosen color.
    To improve the color selectivity, a weight factor W is proposed. For example, if we filter the parallel components of the image, greater weight is given to pixels with the color close to the chosen color.
    Finally, a color-dependent diffusion scheme is presented, which can detect a chosen color edge or low-pass filter a certain color efficiently. Experimental results demonstrate the effectiveness of this scheme applied to natural color images.
  • loading
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (422) PDF downloads(855) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return